MAUDE Adverse Event Report: MEDAX SRL UNIPERSONALE MEDEASY; INSTRUMENT, BIOPSY

MEDAX SRL UNIPERSONALE MEDEASY; INSTRUMENT, BIOPSY
Model Number ML18080-K0
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
An upper-middle aged female with history of coronary artery disease, factor v leyden mutation, and hypertension, presented to emergency dept with abdominal pain.Having an ultrasound biopsy of abdominal core.After inserting into the patient, the biopsy needle was not firmly attached to the plastic base.Device removed and a replacement was used.No known harm to the patient.Device was not saved.

Brand Name
MEDEASY
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
MEDAX SRL UNIPERSONALE
via r. piva 1/a
poggio rusco, mantova it 46025
MDR Report Key11574113
Report Number11574113
Device Sequence Number3621887
Product Code KNW
UDI-Device Identifier08054301667419
UDI-Public(01)08054301667419(17)250401(11)200501(10)06186-20
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/24/2021
Report Date (Section F) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberML18080-K0
Device Lot Number06186-20
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/26/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2021
Patient Sequence Number1
Patient Weight104
Date Report Sent to FDA03/24/2021